# SDR 96ZZZM311

- Difficulty date: February 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: AYLF97141
- Condition: Inop
- Location: Rt Pack
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON FLT NR 166, SAV-SAV - AIR RETURN, AIRCRAFT EXPERIENCED A RIGHT A/C TEMP SUPPLY HIGH LIGHT ON.  MAINTENANCE REPLACED THE RIGHT A/C SUPPLY TEMP HIGH SENSOR.  OPS CHECKS GOOD IAW 21-55.  (M)
